Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anxiety all of a sudden is OFF THE CHARTS Mike_Cohen_2

Posted by yxibow on June 23, 2008, at 15:51:23

In reply to Anxiety all of a sudden is OFF THE CHARTS, posted by Mike_Cohen_2 on June 22, 2008, at 21:15:58

> Meds: Lamictal 75mg down from 100mg about a week ago, maybe less. Zoloft 100mg, Meoprolol 25mg bid, Xanax XR 1mg bid, Klonopin 1mg bid, Regular Xanax 0.5mg prn
>
> Last 3 days, my anxiety has been non-stop, which is not normal for me. I can usually get rid of it with a 0.5mg prn Xanax. Last three days, I've been taking extra Xanax XR, Klonopin and extra fast acting Xanax.
>
> Symptoms are: weird feeling in chest, short of breath, some depersonalizing (comes and goes). Beta blocker keeping HR under control thank god. It's so bad I feel like being admitted somewhere. I have no change in my life, no added stress, etc. What the hell could be going on and what do I do ? Psych doc. on vacation, figures... Oh and BTW, I'm getting so tired from the extra benzos that I go to lay down in bed and the anxiety is still brewing. How can that be with such fatigue. ??????????


Yes - I would agree that it sounds like a panic attack. Your natural fight or flight system is kicking in and rather strongly it sounds.

And also, I wouldn't rule out the psychodynamics that your psychologist is on vacation -- that brings up fears for some.

He or she should have though a pager # or the like signed out to another doctor, if you need to contact -- that's professional courtesy and usually law.


Just go easy on the multiple mixtures of benzodiazepines -- they have slightly different properties and reaching for all sorts of jars without counting up what is going on could just make your moods unstable.


I'm sure some of us have been through them, some quite strong -- the thing to do is to, and this is really hard, to force yourself out of the bedroom and do something that sounds really boring I know, like walking around the block for a while.

Just getting outside can block these things (unless you're extremely agoraphobic, but even then, aversion therapy sometimes works -- but that's for a doctor to decide).

If its a persistent symptom a low dose of something like Seroquel may need to be added, but that's down the line.


-- best wishes

Jay

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:835991
URL: http://www.dr-bob.org/babble/20080617/msgs/836067.html